dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

J. H. Kim (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


21Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLP. Balasubramaniam, M. Syed Ali, J. H. Kim: Faedo-Galerkin approximate solutions for stochastic semilinear integrodifferential equations. Computers & Mathematics with Applications 58(1): 48-57 (2009)

Selection of 1 from 23 records - J. H. Kim has 101 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page